Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Creatine and lipodistrophy
Feb 24, 2005

Can Creatine help in making some changes in the effects of lipodistrophy, accompanied by a regular excersice routine... I am taking medication, and some changes in my body have occured.. Thanks

Response from Dr. Henry

Some patients have reported that exercise can help. Results with creatine alone have been more variable in the experience my patients report to me. Switching off offending drugs (ie from D4T to abacavir or tenofovir) helps fairly consistently. Uridine supplemenation is also being evaluated in studies. KH



Previous
Side effects are HIV- or medication related?
Next
Med Compication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement